# SDR DXTA200400498

- Difficulty date: December 26, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N523QS
- Make and model: Braero BAE1251000A
- Aircraft serial: NA1010
- Aircraft time: 10,525 hours, 6,880 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 7007549905
- Part serial: 92121315
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURING ELECTRICAL SMELL IN COCKPIT, NO OTHER INDICATIONS.  GEN 1 AMPS 80/ GEN 2 AMPS 120.  REMOVED NR 1 FMS CDU DUE TO NO DISPLAY AND FAINT BURNING ELECTRICAL SMELL.  REPLACED WITH SERVICEABLE FMS CDU OPS CHECK GOOD IAW HAWKER 1000 MM CH 34-61-00 REV 27 10/04.  OPS CHECKED NR 1 AND NR 2 GENERATORS AMP SPLIT WITHIN LIMITS PER HAWKER 1000 MM CH 24-30-07.
